Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


$P$-stable Obrechkoff methods with minimal phase-lag for periodic initial value problems
HTML articles powered by AMS MathViewer

by U. Anantha Krishnaiah PDF
Math. Comp. 49 (1987), 553-559 Request permission


In this paper P-stable methods of $O({h^6})$ and $O({h^8})$ with minimal phase-lag (frequency distortion) are derived. Numerical results for both linear and nonlinear problems are presented.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65L05
  • Retrieve articles in all journals with MSC: 65L05
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Math. Comp. 49 (1987), 553-559
  • MSC: Primary 65L05
  • DOI:
  • MathSciNet review: 906188